No. Ativan is processed mainly through the kidneys. Approx. 88.4% is processed in the kidneys and is eliminated through urine. The other amount if found in feces. None of the drug is released through sweating according to the manufacture. So it basically says that you metabolize the drug the same in that condition. I would think that you're developing a tolerance to the drug. Ask your doctor about it and he or she will increase the dose if they think that's the problem. Hope this helps. Good luck and Happy Holiday!
- Ativan Information for Consumers
- Ativan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ativan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jun 2011 • 1 answer
Posted 18 Mar 2012 • 3 answers
Posted 23 Jun 2014 • 2 answers
Hyperhidrosis - ive had a problem with sweating since I was a kid, where my body doesnt do good with
Posted 17 Aug 2015 • 0 answers
Posted 21 Jun 2018 • 1 answer